# SDR UIEA2019022603390

- Difficulty date: February 25, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,325 hours, 10,238 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 83322
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP. NO DUCT PRESSURE.( TRANSFERRED TO MDDR 107850  LP 1034331-M3 REMOVED AND REPLACED ECU IAW AMM 49-61-01 OPS CHECK AT THIS TIME  DUCT PRESSURE  AT 30 PSI  TEST OK CLEARED MDDR 107850. )
